# SDR CALA2025082508089

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 149N77015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING ACCESS PANEL 197LL, FOUND SUPPORT CHANNEL WTB L BL 6 WITH EXFOLLIATION, STA 1180 TO STA 1220. DOT 68-18. REF: NR 129950. C/W SDR/SFR REPORTING ONLY REMOVED AND REPLACED SUPPORT CHANNEL AT STA 1180 TO STA 1220 LBL 6 IAW B757-200 SRM 51-40-02-OG-0 STEP 4 AND DWG 149N7701
